# SDR NSVA200200002

- Difficulty date: October 30, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: UE221
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 14,073 hours, 19,966 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Part time: 14,073 hours, 19,966 cycles
- Component: Airframe, Beech, 1900D
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Nom-routine work card inspection- frame at FS 456 has a crack that runs through a rivit hole to the "cutout" where stringer #10 intersects.
